MAUDE Adverse Event Report: CROSSTEX INTERNATIONAL INC. ULTRATM EARLOOP MASK; MASK, WHITE, 50/BOX

CROSSTEX INTERNATIONAL INC. ULTRATM EARLOOP MASK; MASK, WHITE, 50/BOX
Model Number GCFCXS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 01/14/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No similar complaints have been recorded for gcfcxs, lot 20250915.Device history record has been reviewed, no discrepancies noted.Retention samples have been reviewed, no discrepancies noted.
 
Event or Problem Description
Distributor reports that customer stated the mask caused skin irritation and had a rougher texture.

Brand Name
ULTRATM EARLOOP MASK
Common Device Name
MASK, WHITE, 50/BOX
Manufacturer (Section D)
CROSSTEX INTERNATIONAL INC.
6789 w. henrietta rd.
rush NY 14543
Manufacturer (Section G)
CROSSSTEX INTERNATIONAL INC.
6789 w. henrietta rd.
rush NY 14543
Manufacturer Contact
stephanie wasielewski
6789 w. henrietta rd.
rush, NY 14543
8472574500
MDR Report Key24314022
Report Number1319130-2026-00001
Device Sequence Number4942299
Product Code FXX
UDI-Device Identifier10732224120017
UDI-Public(01)10732224120017
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103303
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberGCFCXS
Device Catalogue NumberGCFCXS
Device Lot Number20250915
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/03/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2026
Initial Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown